About two years ago at age 35, I had a surgery related blood clot. I went on Coumadin for 6 months. Immediately after starting the drug I started getting massive hot flashes and night sweats. I kept telling the nurses that I was having side effects, and they kept telling me those were not side effect of Coumadin. After I went off the Coumadin I had blood work done and found out I was in Peri-menopause or early ovarian failure.
Fast forward, today I'm 37 and just was told I have complete ovarian failure and am in full meanopause. I haven't gotten a period in almost 9 months, and before that I only got it because of a pill they gave me. My periods have always been right on the dot and there is no history of early menopause in my family.
I've been doing some research online and a lot of woman are complaining about problems with their period and Coumadin, but so far no one seems to be linking the two. I'm convinced that this is what caused it, but was wondering if there is anything published or written about it.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.